# SDR YENA20151111553

- Difficulty date: November 11, 2015
- Submitted: November 17, 2015
- Operation: Air carrier
- Aircraft: N709JB
- Make and model: Airbus A320-232
- Aircraft serial: 3488
- Aircraft time: 30,363 hours, 10,629 cycles
- Engine: Iae V2527A5
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 8249727022
- Part serial: 25400066
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 11,275 hours, 3,872 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED, WHILE IN CRUISE, ENGINE EPR MODE 1 FAULTED ENGINE SYSTEM 1, FAULTED AUTO THROTTLE MESSAGE, SWITCHED TO N1 MODE.  COULD MAINTAIN PARTIAL POWER ENGINE 1 IN CLIMB DETENT N1 NO GREATER THAN 79 PERCENT.  N1 ENGINE 1 AVAILABLE EGT ENGINE FOUND TO BE 100-200 DEGREES WARMER THAN ENGINE 2 EPR MODE MESSAGE WAS FIRST NOTED. R & R  ELECTRONIC ENGINE CONTROL IAW 73-22-34.  ACCOMPLISHED TEST II HIGH POWER ASSURANCE RUN TEST NORMAL.
